# SDR ASAA1098102

- Difficulty date: July 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 25,844 hours, 10,027 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE BULKHEAD AT RSS 289 CRACKED.  REMOVED AND REPLACED BULKHEAD ANGLE.
